ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Асимптотические свойства оценок максимального правдоподобия параметров распределений умеренного роста

Даниелян, Э. А. and Оганесян, А. Г. (2010) Асимптотические свойства оценок максимального правдоподобия параметров распределений умеренного роста. ՀՀ ԳԱԱ Զեկույցներ, 110 (1). pp. 7-12. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1821Kb

Item Type:Article
Additional Information:Չափավոր աճով բաշխումների պարամետրերի մաքսիմալ ճշմարտանմանության գնահատականների ասիմպտոտիկ հատկություններ / Է. Ա. Դանիելյան, Հ. Գ. Հովհաննիսյան։ Asymptotic Properties of Maximal Likelihood Estimators for Parameters of Distributions of Moderate Growth / E. A. Danielyan, H. G. Hovhannisyan.
Uncontrolled Keywords:распределения умеренного роста, оценка максимального правдоподобия,асимптотические свойства оценок
Subjects:Q Science > QA Mathematics
ID Code:4976
Deposited By:NAS Reports
Deposited On:14 Feb 2013 15:28
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page